| Model Number |
MMT-523NAS |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had scratches on the screen and making it hard to see.Customer stated they were getting unexplained no delivery alarm and prime and rewind process takes longer.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test but prime anomaly during the basic occlusion test due to protruded drive support disk.Unable to perform the occlusion, prime/a33 and excessive no delivery alarm due to loose drive support disk.Device received with minor scratched lcd window and cracked case reservoir tube window corner.The p-cap locks into the reservoir compartment properly noted.(b)(4).